MAUDE Adverse Event Report: TELCARE LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER

TELCARE LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER
Model Number TM0009
Medical Device Problem Codes Failure to Charge (1085); Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient reported they were unable to turn on or charge the device but did not allege injury or device damage.The device was returned for evaluation and inspection.The device was not operational, and inspection found that the battery cover was slightly melted.When the battery cover was removed, a corner of the battery and a portion of the battery port were found to be burned/melted.Patient reported they were unable to turn on or charge the device but did not allege injury or device damage.The device was returned for evaluation and inspection.The device was not operational, and inspection found that the battery cover was slightly melted.When the battery cover was removed, a corner of the battery and a portion of the battery port were found to be burned/melted.
 
Additional Manufacturer Narrative
Patient only reported that the device in question would not power on or charge.Philips was not made aware of a reportable issue until the malfunctioning device was returned for inspection and battery damage was observed.The device has been sent to original supplier for further analysis to determine root cause of battery damage/failure.
 
Additional Manufacturer Narrative
Device was sent to vendor for further analysis to determine root cause of battery damage/failure.The vendor was unable to establish a definitive root cause and concluded that the probable cause was use of a non-compatible charger adapter.

Brand Name
CONNECTED BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
CONNECTED BLOOD GLUCOSE METER
Manufacturer (Section D)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer (Section G)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer Contact
julie doherty
600 west ridge road
linwood, PA 19061
4845312011
MDR Report Key17279043
Report Number3008514395-2023-00002
Device Sequence Number3566664
Product Code NBW
UDI-Device Identifier00859519002407
UDI-Public00859519002407
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTM0009
Device Catalogue NumberTM0009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexUnknown